Hi,

I am a 21 year old female who was on the depo shot for only 3 months. I started back in December and was due the middle of March. I did not go due to the side effects I was experiencing on the depo shot. Less than two weeks after I stopped I started getting a light period for the first day, and a heavy period the second day. It was all over by the fourth day and my cycles usually last a complete 7 days. My breasts had gotten a little swollen while I was on the depo, but after stopping they have gotten ten times bigger and are a tiny bit painful every now and then. My appetite has gotten bigger, I do ache around my stomach/back area, and have chest pains. All these symptoms are present on an average of every two days. Sometimes every day. I have frequent urination, not every day. I have extreme fatigue and have had no energy. My question is, is this pregnancy or the aftermath of depo? FYI: I have had unprotected sex about 5 times since stopping depo and also while I was on depo I had bled for about the first two months, and was completely clear for the last month on depo. Please help! I have lost one child and want to be extra careful and aware if I am pregnant or not.